# SDR UPS04842745

- Difficulty date: June 16, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 79,223 hours, 25,248 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5613836
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-3, STA 35 AT LONGERON 22R CORRODED AT FRAME.  REMOVED FRAME SECTION TO FOM FAB NEW FRAME SECTION AND SPLICES INSTALLED NEW FRAME SECTION AND SPLICES IAW DAC DWG 5613836 AND REO GO9859 AND DC8 SRM 51-1-21, 51-1-20D, 51-1-8.
